# SDR SWIA201804194551

- Difficulty date: April 11, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N630SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10328
- Aircraft time: 16,952 hours, 13,139 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERNAL STRUCTURE OMNIDIRECTIONAL ANTENNA DOUBLER HAS CORROSION.  REMOVED AND REPLACED WITH THE DOUBLER IAW SRM.
